# SDR DALA2024041304395

- Difficulty date: August 9, 2023
- Submitted: April 13, 2024
- Operation: Air carrier
- Aircraft: N302DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55070
- Aircraft time: 9,219 hours, 4,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: C02313004007
- Condition: Corroded
- Location: Frm 29
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 8302, DURING C CHECK IN MSP MTC REPORTED CORROSION UNDER THE SCUFF PLATES SILL, POST BLENDING THE MINIMUM REPORTED THICKNESS WAS LOWER THAN REQUIRED. CORRECTIVE ACTION: TRIM AFT TAB OF NEW SILL (P/N: C02313004007 REF) AT FR29 PER ASRP 51-24-36 AS SHOWN IN FIGURE 3 SECTION B-B (CUTLINE). MANUFACTURE PARTS AND INSTALLED REPAIR PARTS WET, WET INSTALL SILL, APPLY CORROSION INHIBITING COMPOUND AND REINSTALLED THE AFFECTED CARGO DOOR SCUFF PARTS PER AMP BD500-A-J53-22-33-03AAA 720A-A AND ER/A 610918-14. (LP 2909838)
